MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; REUSABLE HUMIDIFICATION CHAMBER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; REUSABLE HUMIDIFICATION CHAMBER
Model Number MR370
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of finalizing the investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr370 reusable humidification chamber dome was found cracked during patient use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr370 reusable humidification chamber was not received for analysis.Our investigation is therefore based on the photograph and information provided by the healthcare facility and our knowledge of the product.Results: review of the photograph provided by the healthcare facility confirmed a crack at the dome of the chamber.Conclusion: without the device being returned to f&p healthcare nz for further investigation it is not possible to determine the cause of the crack.The user instructions that accompany the mr370 reusable humidification chamber state the following: - "the following solutions should be avoided as they may cause the chamber to crack: ketones, formaldehyde, chlorinated hydrocarbons, hypochlorite, inorganic acids, aromatic hydrocarbons, phenol (>5%)" - "to prevent cracking, ensure that the water inlet port plug, and any other reusable components, are disconnected from the chamber before cleaning." - "visually inspect products before each use on a patient.Discard if faulty or if there is any sign of deterioration such as cracks, tears or damage.These may cause gas leaks and loss of ventilation or respiratory support.".
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
REUSABLE HUMIDIFICATION CHAMBER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 
9494341005
MDR Report Key20502091
Report Number9611451-2024-00765
Device Sequence Number8402287
Product Code BTT
UDI-Device Identifier09420012401618
UDI-Public(01)09420012401618(10)2103187099(11)240614
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K913368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR370
Device Catalogue NumberMR370
Device Lot Number2103187099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown